# SDR JGVR20230706006

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 13,199 hours, 8,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREAS OF CORROSION ON THE UPPER SURFACE OF INBOARD WING SKINS OF THE RH WING. R&R THE FORWARD DRAG ANGLE (WING-TO-FUSELAGE FAIRING) AND BLENDED ADDITIONAL AREAS. PERFORMED NDT AND SUBMITTED RESULTS FOR REPAIR DISPOSITION. ALL AREAS FOUND ACCEPTABLE WERE TREATED, PRIMED AND TOPCOATED AFTER REPLACING BLENDED FASTENERS PER TEXTRON FIELD REPAIR FR-680-0164-11972 AND TEXTRON STANDARD REPAIR SR-680-ATA57-27245. REPLACED SKIN WITH NEW TEXTRON P/N 6922680-28. FABRICATED AND INSTALLED REPAIR DOUBLER PER TEXTRON FIELD REPAIR FR-680-0164-11972.
